# SDR UIEA2024062600569

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 53,133 hours, 25,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: BAC1496377
- Condition: Cracked
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BETWEEN STA 727H AND 727I RBL 21" SIDE PLATE SUPPORT ZEE WITH CRACKS. NOTE: WAS FOUND WHEN PERFORMING JOB (REMOVAL METALIC FLOOR PANEL) WITH NRI 1-21.( REPLACED FLOOR ZEE CHANNEL SIDE PLATE P/N: BAC1496-377 FROM STA 727G+11.5" TO STA 767 RBL21" WITH A REPAIR SPLICE SIDEPLATE INSTALLED FROM STA 727G+6250" TO STA 727G+16.750" I/A/W B737-800 BCF SRM 53-00-53-2R-6 REAPAIR 6 PARAG 4 TABLE 201 FIG 203. REPAIR CATEGORY A  )
